# SDR IPXA2020082459398

- Difficulty date: August 17, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 61,548 hours, 20,915 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T33013
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13CORROSION DAMAGE ON LT WING UPPER SKIN WS 404,  REAR SPAR AREA.  REPAIRED IAW SRM 57-20-01-1A-1 , REV.78.00.
